MathSciNet Relay Station
MathSciNet bibliographic data
MR985145 05C75 (90B10 90C27)
Arnborg, Stefan; Proskurowski, Andrzej Linear time algorithms for NP-hard problems restricted to partial $k$-trees. Discrete Appl. Math. 23 (1989), no. 1, 11–24.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement